SciELO - Scientific Electronic Library Online

 
vol.39 issue1Strongly convexity on fractal sets and some inequalitiesZk-Magic Labeling of Star of Graphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DUBEY, Ramu  and  MISHRA, Vishnu Narayan. Nondifferentiable higher-order duality theorems for new type of dual model under generalized functions. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.15-29. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0002.

The motivation behind this article is to study a class of nondifferentiable multiobjective fractional programming problem in which each component of objective functions contains a term including the support function of a compact convex set. For a differentiable function, we consider a class of higher order pseudo quasi/ strictly pseudo quasi/weak strictly pseudo quasi- (V, ρ, d)-type-I convex functions. Under these the higher-order pseudo quasi/ strictly pseudo quasi/weak strictly pseudo quasi- (V, ρ, d)-type-I convexity assumptions, we prove the higher-order weak, higher-order strong and higher-order converse duality theorems related to efficient solution.

Keywords : Fractional programming; Multiobjective; Support function; Efficient solutions.

        · text in English     · English ( pdf )